Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 23, 2014Bleckley County, Dodge County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 23, 2014, 5:13 PM EDT for Bleckley County, Dodge County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 5:13 PM EDT (21:13 UTC)
Expired
Jun 23, 2014, 6:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Dodge County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WWUS82 KFFC 232113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUN 23 2014

GAZ096-097-107-109-232200-
513 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 600 PM
EDT...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG 
THUNDERSTORMS FROM COCHRAN TO DUBOIS AND GODWINSVILLE...MOVING NORTH 
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...EASTMAN...MOBLEY CROSSING...
BAILEYS PARK...PAULK...DUBOIS...GRESSTON...EMPIRE...COCHRAN...
PORTER...COLEY STATION...RODDY AND ROYAL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3204 8304 3219 8330 3234 8346 3248 8344
      3255 8329 3234 8296 3224 8292
TIME...MOT...LOC 2112Z 189DEG 9KT 3237 8337 3228 8328
          3217 8309

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:39 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 23, 3:39 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON JUN 23 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENTLY... A DEVELOPING ACTIVE SW FLOW ALOFT IS INTERACTING WITH A
MOIST /1.5+ PW'S/ AND UNSTABLE AIR MASS /2500-3000 J/KG CAPE/ TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS
AFTERNOON... AND EXPECT THIS ACTIVITY TO PERSIST WELL INTO THE
EVENING. THE CONVECTION IS TROPICAL IN NATURE... DUMPING VERY HEAVY
RAIN... AND WITH LITTLE MOVEMENT... THE MAIN THREATS CONTINUE TO BE
LOCALLY HEAVY RAIN AND BRIEF FLOODING. OCCASIONAL CLOUD TO GROUND
LIGHTING AND WIND GUSTS TO 35-40 MPH IS ALSO LIKELY. IT APPEARS
SEVERE STORMS ARE UNLIKELY AT THIS TIME. EXPECT THE THUNDERSTORM
THREAT TO GREATLY DIMINISH BY 10 PM THIS EVENING WITH LOSS OF
DAYTIME HEATING... HOWEVER... APPROACHING DISTURBANCES FROM THE WEST
WILL SUPPORT THE POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS
OVERNIGHT.

AS FOR THE FORECAST... SHORT RANGE MODELS AGREE ON DEEPENING A LONG
WAVE TROUGH ALONG THE MS VALLEY REGION TONIGHT THAT WILL BEGIN TO
DRIFT EASTWARD ON TUESDAY... THEN BEGIN TO SHEAR OUT ACROSS THE
STATE TUESDAY NIGHT-WEDNESDAY. MODELS SHOW A STRONG DISTURBANCE
KICKING EAST OF THE LONG WAVE TROUGH BY TUESDAY AFTERNOON DURING MAX
HEATING. THIS WILL SERVE TO ENHANCE ON-GOING SCATTERED CONVECTION
TUESDAY MORNING... RESULTING IN MORE WIDESPREAD COVERAGE OF SHOWERS
AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. WILL CONTINUE TO
SHOW SCATTERED POPS OVERNIGHT...THEN CATEGORICAL POPS BY TUESDAY
AFTERNOON WITH EXPECTED UPPER SUPPORT. AREA PW'S ARE EXPECTED TO
INCREASE TO AROUND 1.8 INCHES TUESDAY AFTERNOON. THIS COUPLED WITH
THE EXPECTED SLOW STORM MOVEMENT WILL CONTINUE THE MAIN THREAT OF
LOCALLY HEAVY RAIN AGAIN ON TUESDAY. INCREASING DEEP LAYER MOISTURE
SHOULD HELP HOLD STORM WIND GUSTS UNDER 40 MPH TUESDAY AFTERNOON.
OTHERWISE... WET GROUNDS FROM STORMS WILL FAVOR PATCHY FOG
DEVELOPMENT TONIGHT AND TUESDAY NIGHT.

AS FOR TEMPS... PERSISTENCE IS THE KEY FOR LOWS AGAIN TONIGHT AND
LIKELY AGAIN TUESDAY NIGHT... WHILE HIGHS ON TUESDAY HOLD ON THE
COOLER SIDE OF GUIDANCE DUE TO INCREASED CLOUD COVER AND EXPECTED
RAIN COVERAGE.

39

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
STILL LOOKING FOR AN ACTIVE PATTERN AT THE BEGINNING OF THE LONG
TERM. OVERALL..NOT MUCH IN TERMS OF CHANGES TO THE EXTENDED SO
HAVE INCLUDED THE PREVIOUS DISCUSSION BELOW. MAIN CHANGE TO THE
FORECAST WAS THURSDAY. HAVE TRIMMED THE POPS BACK ACROSS WESTERN
GEORGIA INTO THE CHANCE CATEGORY BASED ON THE LATEST GUIDANCE.

11

/ISSUED AT 349 AM EDT MON JUN 23 2014/
A MOIST WSW UPPER LEVEL FLOW WILL BE IN PLACE TO START THE LONG
TERM ALLOWING FOR SHORT WAVES TO ENHANCE ANY CONVECTIVE ACTIVITY.
BY FRIDAY THE EUROPEAN BUILDS THE UPPER RIDGE OVER THE AREA
STRONGER THAN THE GFS AND THIS DIFFERENCE CONTINUES INTO SUNDAY.

PLENTY OF MOISTURE THROUGH THE LONG TERM COMBINED WITH DAY TIME
INSTABILITY WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS INTO FRIDAY THEN SCATTERED SHOWERS AND
THUNDERSTORMS SATURDAY THROUGH MONDAY. SHOWERS AND STORMS HAVE A
DEFINITE DIURNAL TREND FLARING UP IN THE AFTERNOON INTO THE
EVENING HOURS...THEN DIMINISHING OR ENDING DURING THE OVERNIGHT
HOURS.

LEANED TOWARDS HIGHER POPS WEDNESDAY THEN FAVORED WPC POPS
THURSDAY THROUGH SUNDAY.

FORECAST HIGH AND LOW TEMPERATURES RUNNING WITHIN 3 DEGREES OF
NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
SCT SHRA/TSRA WILL CONTINUE TO DEVELOP THIS THROUGH THE EVENING
HOURS... THEN MAINLY SCT SHRA OVERNIGHT. MID LEVEL VFR CIGS WILL
PREVAIL TODAY AND AGAIN ON TUE... EXCEPT POSSIBLY LOWER AROUND THE
NUMEROUS CONVECTION EXPECTED TODAY AND AGAIN ON TUE. MOS GUIDANCE
IS SHOWING THE POTENTIAL FOR PATCHY IFR/MVFR CIGS BY 09-12Z TUE...
ESPECIALLY AROUND SHOWER ACTIVITY. CURRENT LIGHT EAST WINDS WILL
SETTLE TO MORE SE THIS AFTERNOON...THEN SSW BY TUE MORNING... THEN
MORE WEST BY TUE AFTERNOON. SPEEDS 7-8KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF WIND DIRECTIONS AND LOW CIGS TUE
MORNING. HIGH CONFIDENCE ON REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  86  69  91 /  50  90  50  50
ATLANTA         71  86  70  88 /  50  90  50  50
BLAIRSVILLE     67  79  65  82 /  50  90  50  60
CARTERSVILLE    70  85  69  88 /  50  90  50  50
COLUMBUS        71  89  72  90 /  50  80  40  50
GAINESVILLE     71  84  69  87 /  50  90  50  50
MACON           71  88  70  93 /  50  80  40  50
ROME            70  85  70  89 /  50  90  50  50
PEACHTREE CITY  69  86  69  89 /  50  90  50  50
VIDALIA         72  89  72  95 /  50  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....11
AVIATION...39
Hazardous weather outlook, Jun 23, 3:51 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT MON JUN 23 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-242000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
351 PM EDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG STORMS ARE EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...
HEAVY RAIN WITH SLOW MOVING STORMS...GUSTY WINDS AND FREQUENT
LIGHTNING. IN ADDITION...SMALL HAIL IS POSSIBLE.

DISCUSSION...
WITH PLENTY OF MOISTURE ACROSS NORTH AND CENTRAL GEORGIA
TODAY...THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA
THROUGH TONIGHT. THE BEST TIMING FOR THE STRONGER TO SEVERE STORMS
WILL BE THROUGH 10PM. WITH SLOW MOVING STORMS TODAY...THE MAIN
THREAT IS HEAVY RAIN THAT COULD LEAD TO MINOR FLASH FLOODING. WIND
GUSTS TO APPROXIMATELY 40MPH ARE EXPECTED IN THE STRONGER
STORMS...IN ADDITION TO LIGHTNING. COMBINED WITH THE WET
GROUND...THESE WIND SPEEDS ARE ENOUGH TO DOWN A FEW TREES. ALTHOUGH
HAIL IS POSSIBLE...IT IS EXPECTED TO BE ON THE SMALLER
SIDE...GENERALLY PEA SIZED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON TUESDAY THEN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
SUNDAY. SOME STORMS WILL BE STRONG AND ISOLATED SEVERE STORMS WILL
BE POSSIBLE. THE MOST LIKELY HAZARDS WILL BE STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. HAIL WILL ALSO
BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 23, 4:06 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     1 SSW THE POLO FIELDS   34.17N  84.22W
06/23/2014                   FORSYTH            GA   EMERGENCY MNGR

            FORSYTH EMA RELAYED A REPORT OF A METAL STRUCTURE
            DESTROYED BY A DOWNBURST.

&&

EVENT NUMBER FFC1400731

AGIBBS
Special weather statement, Jun 23, 4:07 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT MON JUN 23 2014

GAZ071-081-082-094-095-232045-
407 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MONROE...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 445 PM
EDT...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM BOLINGBROKE TO SANDY POINT AND BYRON...MOVING
NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH...MONROE...BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH
445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FRIENDSHIP...LAKEWOOD...MIAMI VALLEY...POWERVILLE...HORNS...LEE
POPE...MUSELLA...KNOXVILLE...ROBERTA...BRENT...RUSSELLVILLE...
CULLODEN...SANDY POINT...BYRON AND ELBERTA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3264 8408 3268 8410 3268 8413 3267 8413
      3293 8410 3295 8404 3299 8404 3307 8376
      3296 8370 3281 8373 3272 8360 3268 8361
      3266 8356 3262 8354 3251 8378
TIME...MOT...LOC 2006Z 242DEG 6KT 3294 8390 3277 8399
          3261 8377
Special weather statement, Jun 23, 4:40 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT MON JUN 23 2014

GAZ002>004-011-012-019-020-030-031-232130-
440 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...POLK...PAULDING...BARTOW...CATOOSA...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 530 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DALTON TO CALHOUN...CARTERSVILLE AND BURNT
HICKORY RIDGE...MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...POLK...PAULDING...BARTOW...CATOOSA...
CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRASWELL...BURNT
HICKORY RIDGE...STILESBORO...EUHARLEE...KINGSTON...OOSTANAULA...
CALHOUN...RESACA...TILTON...DAWNVILLE...SUGAR VALLEY...DALTON...
PLAINVILLE...VAN WERT AND ROCKMART. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3483 8487 3471 8490 3471 8494 3468 8490
      3467 8490 3468 8494 3463 8491 3441 8495
      3410 8487 3402 8478 3394 8505 3429 8513
      3460 8517 3487 8516 3490 8503
TIME...MOT...LOC 2039Z 137DEG 6KT 3481 8496 3448 8503
          3417 8499 3403 8490
Special weather statement, Jun 23, 4:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT MON JUN 23 2014

GAZ071-072-081-082-232130-
442 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES...BIBB AND CRAWFORD COUNTIES UNTIL 530 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM BOLINGBROKE TO LAKE TOBESOFKEE...MOVING NORTH AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES...BIBB AND CRAWFORD COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...
LAKE TOBESOFKEE...PAYNE CITY...ARKWRIGHT...BOLINGBROKE...DAMES
FERRY...JARRELL PLANTATION AND PLANT SCHERER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3284 8366 3278 8395 3298 8400 3312 8371
TIME...MOT...LOC 2042Z 190DEG 8KT 3292 8378 3287 8388
Special weather statement, Jun 23, 5:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT MON JUN 23 2014

GAZ078-079-089-090-232145-
501 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 545 PM
EDT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHILOH TO FORT BENNING...MOVING WEST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH
545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SHILOH...EELBECK/WEST FORT BENNING...FORT BENNING/LAWSON ARMY AIR
FIELD...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...UPATOI...NORTH FORT BENNING...BOX SPRINGS...OLIVE BRANCH...
BAUGHVILLE...FLINT HILL...WAVERLY HALL AND CARTER ACRES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3286 8493 3287 8475 3285 8471 3284 8456
      3253 8462 3249 8466 3231 8466 3230 8496
      3232 8500 3235 8501 3236 8499 3243 8497
      3246 8501 3249 8500 3253 8502
TIME...MOT...LOC 2101Z 088DEG 4KT 3278 8475 3246 8484
          3238 8504
Special weather statement, Jun 23, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUN 23 2014

GAZ096-097-107-109-232200-
513 PM EDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 600 PM
EDT...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM COCHRAN TO DUBOIS AND GODWINSVILLE...MOVING NORTH
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAY BIRD
SPRINGS...GODWINSVILLE...CHAUNCEY...EASTMAN...MOBLEY CROSSING...
BAILEYS PARK...PAULK...DUBOIS...GRESSTON...EMPIRE...COCHRAN...
PORTER...COLEY STATION...RODDY AND ROYAL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3204 8304 3219 8330 3234 8346 3248 8344
      3255 8329 3234 8296 3224 8292
TIME...MOT...LOC 2112Z 189DEG 9KT 3237 8337 3228 8328
          3217 8309

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:52 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 23, 11:05 AM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen55 min
Jun 23, 11:43 AM EDTSpecial Weather StatementFFCPutnam62 min
Jun 23, 12:48 PM EDTSpecial Weather StatementFFCGilmer42 min
Jun 23, 1:26 PM EDTSpecial Weather StatementFFCGilmer49 min
Jun 23, 1:28 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 23, 1:30 PM EDTSpecial Weather StatementFFCCherokee45 min
Jun 23, 1:45 PM EDTFlash Flood WarningFFCGilmer6 hr
Jun 23, 1:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 23, 2:12 PM EDTSpecial Weather StatementFFCCherokee33 min
Jun 23, 2:20 PM EDTSpecial Weather StatementFFCDouglas40 min
Jun 23, 2:32 PM EDTSpecial Weather StatementFFCForsyth58 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCForsyth40 min
Jun 23, 3:02 PM EDTSpecial Weather StatementFFCHaralson43 min
Jun 23, 3:09 PM EDTSpecial Weather StatementFFCCobb51 min
Jun 23, 3:26 PM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall49 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCCrawford, Upson44 min
Jun 23, 3:34 PM EDTSpecial Weather StatementFFCCobb, Paulding41 min
Jun 23, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cobb41 min
Jun 23, 4:07 PM EDTSpecial Weather StatementFFCCrawford, Monroe, Peach38 min
Jun 23, 4:40 PM EDTSpecial Weather StatementFFCWhitfield50 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCMonroe48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee44 min
Jun 23, 5:25 PM EDTSpecial Weather StatementFFCGordon50 min
Jun 23, 5:48 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup57 min
Jun 23, 5:55 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton50 min
Jun 23, 5:57 PM EDTSpecial Weather StatementFFCCatoosa48 min
Jun 23, 6:38 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee52 min
Jun 23, 6:57 PM EDTSpecial Weather StatementFFCStewart63 min
Jun 23, 7:03 PM EDTSpecial Weather StatementFFCOconee27 min
Jun 23, 7:27 PM EDTSpecial Weather StatementFFCTelfair, Wheeler63 min
Jun 23, 7:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oglethorpe43 min
Jun 23, 7:52 PM EDTSpecial Weather StatementFFCMuscogee53 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.